Subpolytopes of cyclic polytopes

Bisztriczky, T. and Karolyi, G. (2000) Subpolytopes of cyclic polytopes. European Journal of Combinatorics, 21 1: 13-17. doi:10.1006/eujc.1999.0318

Author Bisztriczky, T.
Karolyi, G.
Title Subpolytopes of cyclic polytopes
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 2000-01
Sub-type Article (original research)
DOI 10.1006/eujc.1999.0318
Volume 21
Issue 1
Start page 13
End page 17
Total pages 5
Place of publication London, United Kingdom
Publisher Academic Press
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 Feb 2012, 16:46:41 EST by Kay Mackie on behalf of School of Mathematics & Physics